MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD GW PAMP SAFE 20F; FEEDING DEVICE

BARD ACCESS SYSTEMS BARD GW PAMP SAFE 20F; FEEDING DEVICE
Model Number 003030
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.A sample evaluation could not be performed as the samples were not returned therefore the investigation is inconclusive for the alleged missing component (lidocaine) issue due to the fact that no sample was returned for evaluation.A definitive root cause could not be determined.A review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.(expiry date: 09/2020).
 
Event or Problem Description
It was reported that the lidocaine component was allegedly missing from the kit.There was no patient contact.

Brand Name
BARD GW PAMP SAFE 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9845057
Report Number3006260740-2020-00867
Device Sequence Number2856098
Product Code KNT
UDI-Device Identifier00801741081170
UDI-Public(01)00801741081170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number003030
Device Catalogue Number003030
Device Lot NumberHUDV1675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR